# SDR P5CA2016051000106

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON V/V PANEL 462ER FASTENER HOLE ELONGATED.  NR 2 PYLON V/V PANEL 462ER IS REPAIRED IAW HX R1 R1-54-00-11339, REV A.
